Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Weak solvability of the unconditionally stable difference scheme for the coupled sine-Gordon system

NONLINEAR ANALYSIS-MODELLING AND CONTROL, vol.25, no.6, pp.997-1014, 2020 (Journal Indexed in SCI) identifier identifier

On Fourth-Order Stable Difference Scheme for Hyperbolic Multipoint NBVP

NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, vol.38, pp.1305-1324, 2017 (Journal Indexed in SCI) identifier identifier

Refereed Congress / Symposium Publications in Proceedings

On unique solvability of nonlinear coupled systems

International Conference of Mathematical Sciences (ICMS 2019), İstanbul, Turkey, 4 - 08 September 2019, pp.1-10

On Weak Solvability of Coupled Systems

3. International Conference on Mathematics: An Istanbul Meeting for World Mathematicians, İstanbul, Turkey, 3 - 05 July 2019 Creative Commons License

ON GENERALIZED SOLUTIONS OF NONLINEAR SYSTEMS

6th International Congress on Fundamental and Applied Sciences 2019 (ICFAS2019), Tirane, Albania, 18 - 20 June 2019, pp.146 Creative Commons License

A Note on the Numerical Solution of Coupled Klein-Gordon Equations

3rd International Conference of Mathematical Sciences (ICMS), İstanbul, Turkey, 4 - 08 September 2019, vol.2183 identifier identifier

On the numerical solution of nonlinear system of coupled sine-Gordon equations

the Fourth International Conference on Analysis and Applied Mathematics, ICAAM 2018, Mersin, Turkey, 6 - 09 September 2018, pp.79 Creative Commons License

NUMERICAL SOLUTION OF HYPERBOLIC EQUATIONS WITH NONLOCAL BVPs

5th International Congress on Fundamental and Applied Sciences 2018 (ICFAS2018), Skopje, Macedonia, 18 - 22 June 2018, pp.212 Creative Commons License

On the Numerical Solution of Nonlinear System of Coupled Sine-Gordon Equations

4th International Conference on Analysis and Applied Mathematics (ICAAM), Mersin, Turkey, 6 - 09 September 2018, vol.1997 identifier identifier

Unique Solvability Results on Boundary Value Problems for Semilinear Hyperbolic Equations

International Congress on Fundamental and Applied Sciences, Sarajevo, Bosnia And Herzegovina, 21 - 25 August 2017, pp.78

A Note on the Exact Solution Methods for Nonlinear PDEs

International Congress on Fundamental and Applied Sciences, Sarajevo, Bosnia And Herzegovina, 21 - 25 August 2017, pp.78

On the Existence and Uniqueness of Solutions to Nonlinear Wave Equations

International Conference on Mathematics and Mathematics Education, Şanlıurfa, Turkey, 11 - 13 May 2017, pp.549-550 identifier

On the numerical solution of sine Gordon equation

ICAAM 2016, Almati, Kazakhstan, 7 - 10 September 2016 identifier identifier identifier

On stable difference schemes for multipoint NBVP of the hyperbolic type

International Congress on Fundamental and Applied Sciences (ICFAS 2016), İstanbul, Turkey, 22 - 26 August 2016

On Stability of Fourth Order of Accuracy Difference Scheme for Hyperbolic Multipoint NBVP with Neumann Conditions

International Conference on Mathematics and Mathematics Education (ICMME 2016), Elazığ, Turkey, 12 - 15 May 2016, pp.392-393

On stability of difference schemes for hyperbolic multipoint NBVP with Neumann conditions

3rd International Conference on Analysis and Applied Mathematics (ICAAM), Almaty, Kazakhstan, 7 - 10 September 2016, vol.1759 identifier identifier

Third order accurate stable difference scheme for the hyperbolic multipoint nbvp with Neumann conditions

International Conference on Advancements in Mathematical Sciences (AMS Conference), Antalya, Turkey, 5 - 07 November 2015, pp.232

On stability of high order difference schemes for hyperbolic multipoint nonlocal boundary value problem

AMS- EMS- SPM International Meeting 2015, Porto, Portugal, 10 - 13 June 2015, pp.75

High order of accuracy stable difference schemes for the approximate solution of the multipoint NBVP for the hyperbolic equation

2nd International Conference on Analysis and Applied Mathematics (ICAAM), Shymkent, Kazakhstan, 11 - 13 September 2014, vol.1611, pp.305-309 identifier identifier

On a New Subclass of Meromorphic Harmonic Convex Functions

Geometric Function Theory and Applications - GFTA 2013, İstanbul, Turkey, 26 August 2013, pp.35